# SDR SWAA2016071853936

- Difficulty date: July 9, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 42,175 hours, 24,531 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT OF PYLON T/E FIXED PANEL INBD OF DEFLECTOR RIB, LOWER INBD BULB SEAL RETAINER BRACKET CRACKED AT LOWER BOLT HOLE.  R & R BRACKET IAW SRM & DWG.
